# SDR AMW082683

- Difficulty date: February 16, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 22,126 hours, 33,315 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Part number: 1185210552
- Condition: Worn
- Location: Te Flap
- Part time: 22,126 hours, 33,315 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, FLAPS STUCK AT 17 DEGREES.  THE CAPTAIN RETURNED TO FIELD AND DECLARED AN EMERGENCY.  ACFT LANDED AND FLAPS RETRACTED TO ZERO WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED RT FLAP SAFETY SWITCH LINKS AND BUSHINGS.  OPS CK NORMAL.
